# SDR KBM2006F00050

- Difficulty date: January 16, 2006
- Submitted: February 9, 2006
- Operation: Air carrier
- Aircraft: N313LV
- Make and model: Snias AS350B2
- Aircraft serial: 3296
- Engine: Tmeca ARRIEL1D1
- System (JASC): 3120 · Independent Instruments
- Part: Meter
- Part number: 102149
- Condition: Malfunctioned
- Location: Hobbs Meter
- Part time: 267 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOBBS METER IS RUNNING SLOW, REMOVED AND REPLACED.  (K)
